Top answers from doctors based on your search:
Disclaimer

how does tenex cause weight loss

A 40-year-old member asked:
Dr. Vasu Brown
34 years experience Integrative Medicine
Does'nt: Usually cause weight gain.
Dr. Nimish Gosrani
33 years experience Anti-Aging Medicine
Tenex (guanfacine) : To my knowledge, this is a medication for high blood pressure.It is not associated with weight loss.Is this the medication you were thinking of?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 36-year-old member asked:
Dr. Vasu Brown
34 years experience Integrative Medicine
No: Tenex (guanfacine) causes weight gain according to manufacturer of the same.
1
1 thank
Dr. Ingeborg Dziedzic
42 years experience Ophthalmology
Not recommended: Guanfacine hydrochloride may or may not affect your weight but has numerous other negative side-effects that makes me not recommend this drug unless ... Read More
A 38-year-old male asked:
Dr. Carrie Cannon
A Verified Doctor answered
A US doctor answered Learn more
Alpha 1&2 receptors: Try one and one half. It seems that alpha 2 blockade is used in impotence to increase nitric oxide, but it seems you need both alpha 1 and 2 blockad ... Read More
A 19-year-old male asked:
Dr. Christopher John
45 years experience Pulmonary Critical Care
No: Penis would probably fall off before you'd loose weight!
1
1 thank
A 24-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Lack of fuel: Yes, it can, you don't get enough calories to keep you warm, talk to your doctor/ dietician about it, you may need more carbohydrates/fats, good luck
1
1 thank
A 57-year-old female asked:
Dr. Brijesh Chandwani
11 years experience Pain Management
Yes: Although it is an epileptic and a migraine preventive medication, weight loss is one of a common side effect.
8
8 thanks
A 37-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Clonazepam: Nope. This addictive sedative is more likely to cause weight gain than weight loss.
2
2 thanks
A 41-year-old member asked:
Dr. Robert Kwok
33 years experience Pediatrics
Urinating more water: Diuretics cause temporary weight loss by making a person urinate (pee) out more urine. Urine is almost all water, and weighs 8 pounds a gallon. Howeve ... Read More
5
5 thanks
A 27-year-old member asked:
Dr. Vasu Brown
34 years experience Integrative Medicine
Yes: Weight loss in one of the side effect due to this medication. For some people, this may be a good thing. For many people, however, unintended weight l ... Read More
A 37-year-old member asked:
Dr. Nimish Gosrani
33 years experience Anti-Aging Medicine
Diverticulitis: Yes, if it is more chronic , such as c.Difficile colitis .Most forms of 'infectious colitis' are treatable and/or spontaneously get better.Crohns coli ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month